When I was about 16 one of my testicles seemed to have twisted, I went to the hostpital and got it checked out but it seemed like they werent to interested. They didn't want to be looking at a kids balls I guess? But anyways, told me it was epididymitis and gave me some antibiotics. I tried to tell them that I KNEW it was backwards, but they wouldn't hear it and sent me on my way.
I still know that this is the case, my left testicle is backwards, the weird thing is it didn't cause me any serious pain when it happened and necrosis has not occurred.. So now when I go to the doctore, which I have tried countless times, and its still as embarassing as the first, the doctors tell me there is no way it could have been a torsion. It is though. I'm completely sure of it, the doctors just dont examine it the way they should. The head of the epididymus is on the wrong side, the testicle is backwards and it seems as though thte epidydymus has permanently stretched to compensate over time, it has healed, but I think it is causing me other health problems. My lymph nodes are constantly swollen and I have bags under my eyes all the time that werent there before the torsion occurred.
Has anyone heard about a case like this? Doctors seem to think its impossible and that I'm some sort of hypochondriac... I am about 99.9% sure that that is not the case.. I can remember when it happened, and it caused me pain for about three days, I'm assuming that it managed to settle into a position that it managed to sort of heal in a weird way, but it never turned around to its original position..
what should I do about this? It doesn't seem to matter if I go to a doctor, but I'd really like to feel healthy again, and its constantly causing me distress.. I'm 21 now so its been about 5 almost 6 years since the incident.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?